Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Lump on shin between ankle and knee. Hard, tender to touch. Painful. What is it?

Hi I have found a lump on my shin equal distance between ankle and knee . I first noticed it 8 weeks ago, I don t remember injuring myself and it s never been bruised. It is hard and tender to the touch. It has grown slightly measuring approx.1.5 inches in diameter. I am getting pain in it mainly at night which occasionally goes down to my ankle can you suggest what it may be befor I waste my gps time? Kindest regards Mandy
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
it is tendon
many cases come where the tendon sheet is inflamed and is hard and give symptomps you give
the thing is no cure with medicines
you can try injecting kenacort injection on the site inside sheath locally repeated for 6 times once a wk
if does not control or recur go for its surgery
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor